Israel Journal of Mathematics

, Volume 115, Issue 1, pp 195–203 | Cite as

Holomorphic functions which are highly nonintegrable at the boundary

  • Josip Globevnik


Given a bounded convex domainD in ℂN with smooth boundary and a positive continuous function ϕ ond, it is proved that there is a holomorphic functionf onD such that |f|ϕ is nonintegrable onMD wheneverM is a real submanifold of a neighbourhood of a point ofbD which intersectsbD transversely.


Holomorphic Function Smooth Boundary Preceding Discussion Pseudoconvex Domain Surface Area Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [GS1] J. Globevnik and E. L. Stout,Highly noncontinuable functions on convex domains, Bulletin des Sciences Mathématiques104 (1980), 417–434.MATHMathSciNetGoogle Scholar
  2. [GS2] J. Globevnik and E. L. Stout,Holomorphic functions with highly noncontinuable boundary behavior, Journal d'Analyse Mathématique41 (1982), 211–216.MATHMathSciNetCrossRefGoogle Scholar
  3. [J] P. Jakobczak,Highly nonintegrable functions in the unit ball, Israel Journal of Mathematics97 (1997), 175–181.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 2000

Authors and Affiliations

  • Josip Globevnik
    • 1
  1. 1.Institute of Mathematics, Physics and MechanicsUniversity of LjubljanaLjubljanaSlovenia

Personalised recommendations